Obserwuj
Saber Elaydi
Saber Elaydi
Professor of Mathematics, Trinity University
Zweryfikowany adres z trinity.edu - Strona główna
Tytuł
Cytowane przez
Cytowane przez
Rok
An Introduction to Difference Equations, Third Edition
S Elaydi
Springer, 2005
5206*2005
Discrete chaos: with applications in science and engineering
SN Elaydi
Chapman and Hall/CRC, 2007
7392007
Periodicity and stability of linear Volterra difference systems
S Elaydi
Journal of Mathematical Analysis and Applications 181 (2), 483-492, 1994
1681994
Global stability of periodic orbits of non-autonomous difference equations and population biology
S Elaydi, RJ Sacker
Journal of Differential Equations 208 (1), 258-273, 2005
1642005
Lipschitz stability of nonlinear systems of differential equations
FM Dannan, S Elaydi
Journal of mathematical analysis and applications 113 (2), 562-577, 1986
1511986
Stability and periodicity of difference equations with finite delay
S Elaydi, S Zhang
Funkcialaj Ekvacioj 37 (3), 401-413, 1994
1391994
Discrete competitive and cooperative models of Lotka–Volterra type
P Liu, SN Elaydi
Journal of Computational Analysis and Applications 3, 53-73, 2001
1332001
Exponential trichotomy of differential systems
S Elaydi, O Hajek
Journal of Mathematical Analysis and Applications 129 (2), 362-374, 1988
1201988
Population models with Allee effect: a new model
SN Elaydi, RJ Sacker
Journal of Biological Dynamics 4 (4), 397-408, 2010
1122010
Nonautonomous beverton-holt equations and the Cushing-Henson conjectures
S Elaydi¶, RJ Sacker
Journal of Difference Equations and Applications 11 (4-5), 337-346, 2005
1022005
Asymptotic stability versus exponential stability in linear Volterra difference equations of convolution type
S Elaydi, S Murakami
Journal of Difference Equations and Applications 2 (4), 401-410, 1996
971996
Periodic difference equations, population biology and the Cushing–Henson conjectures
S Elaydi, RJ Sacker
Mathematical Biosciences 201 (1-2), 195-207, 2006
842006
Stability of a Ricker-type competition model and the competitive exclusion principle
R Luís, S Elaydi, H Oliveira
Journal of Biological Dynamics 5 (6), 636-660, 2011
772011
Non-standard discretization methods for some biological models
H Al-Kahby, F Dannan, S Elaydi
Applications of nonstandard finite difference schemes, World Scientific …, 2000
732000
Global stability of periodic orbits of nonautonomous difference equations in population biology and the Cushing-Henson conjectures
S Elaydi, RJ Sacker
Proceedings of the Eighth International Conference on Difference Equations …, 2003
722003
Dichotomy and trichotomy of difference equations
S Elaydi, K Janglajew
Journal of Difference Equations and Applications 3 (5-6), 98-103, 1998
721998
Global stability of cycles: Lotka-Volterra competition model with stocking
S Elaydi, AA Yakubu
The Journal of Difference Equations and Applications 8 (6), 537-549, 2002
682002
Exponential dichotomy and trichotomy of nonlinear differential equations
S Elaydi, O Hájek
681990
An extension of Sharkovsky's theorem to periodic difference equations
Z AlSharawi, J Angelos, S Elaydi, L Rakesh
Journal of Mathematical Analysis and Applications 316 (1), 128-141, 2006
672006
Allee effects and resilience in stochastic populations
B Dennis, L Assas, S Elaydi, E Kwessi, G Livadiotis
Theoretical Ecology 9, 323-335, 2016
662016
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20